A note on compactly generated co-t-structures

Pauksztello, David (2012) A note on compactly generated co-t-structures. Communications in Algebra, 40 (2). pp. 386-394. ISSN 0092-7872

Full text not available from this repository.

Abstract

The idea of a co-t-structure is almost ‘dual’ to that of a t-structure, but with some important differences. This note establishes co-t-structure analogues of Beligiannis and Reiten's corresponding results on compactly generated t-structures.

Item Type:
Journal Article
Journal or Publication Title:
Communications in Algebra
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
88022
Deposited By:
Deposited On:
06 Oct 2017 19:38
Refereed?:
Yes
Published?:
Published
Last Modified:
18 Nov 2020 05:17